American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49Q10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Sławomir Kolasiński. Geometric Sobolev-like embedding using high-dimensional Menger-like curvature. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Francisco J. López. Uniform approximation by complete minimal surfaces of finite total curvature in $\mathbb{R}^3$. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[3] Miyuki Koiso and Bennett Palmer. Stable surfaces with constant anisotropic mean curvature and circular boundary. Proc. Amer. Math. Soc. 141 (2013) 3817-3823.
Abstract, references, and article information
View Article: PDF

[4] John McCuan. Extremities of stability for pendant drops. Contemporary Mathematics 599 (2013) 157-173.
Book volume table of contents
View Article: PDF

[5] Rebecca Dorff, Drew Johnson, Gary R. Lawlor and Donald Sampson. Isoperimetric surfaces with boundary. Proc. Amer. Math. Soc. 139 (2011) 4467-4473. MR 2823092.
Abstract, references, and article information
View Article: PDF

[6] Rabah Souam. On stable constant mean curvature surfaces in $\mathbb S^2\times \mathbb R$ and $\mathbb H^2\times \mathbb R $. Trans. Amer. Math. Soc. 362 (2010) 2845-2857. MR 2592938.
Abstract, references, and article information
View Article: PDF

[7] Giovanni Alberti, Rustum Choksi and Felix Otto. Uniform energy distribution for an isoperimetric problem with long-range interactions. J. Amer. Math. Soc. 22 (2009) 569-605. MR 2476783.
Abstract, references, and article information
View Article: PDF

[8] Elizabeth Denne and John M. Sullivan. The distortion of a knotted curve. Proc. Amer. Math. Soc. 137 (2009) 1139-1148. MR 2457456.
Abstract, references, and article information
View Article: PDF

[9] F. J. López, Francisco Martin and Santiago Morales. Complete nonorientable minimal surfaces in a ball of $\mathbb{R}^3$. Trans. Amer. Math. Soc. 358 (2006) 3807-3820. MR 2219000.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Frank Morgan. A round ball uniquely minimizes gravitational potential energy. Proc. Amer. Math. Soc. 133 (2005) 2733-2735. MR 2146221.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Joseph Corneli, Paul Holt, George Lee, Nicholas Leger, Eric Schoenfeld and Benjamin Steinhurst. The double bubble problem on the flat two-torus. Trans. Amer. Math. Soc. 356 (2004) 3769-3820. MR 2055754.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Francisco Martín and Santiago Morales. On the asymptotic behavior of a complete bounded minimal surface in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 356 (2004) 3985-3994. MR 2058515.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Joel Hass, Michael Hutchings and Roger Schlafly. The double bubble conjecture. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 98-102. MR 1369639.
Abstract, references, and article information
View Article: PDF

[14] Kichoon Yang. Minimal immersions of punctured compact Riemann surfaces in ${\bf R}\sp 3$ . Proc. Amer. Math. Soc. 113 (1991) 809-816. MR 1069297.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1